Mübius Transforms of Reynolds Operators.
Journal für die reine und angewandte Mathematik, Tome 218 (1965), pp. 6-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
functional analysis
@article{JRAM_1965__218_150670,
author = {John Boris Miller},
title = {M\"ubius {Transforms} of {Reynolds} {Operators.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {6--16},
year = {1965},
volume = {218},
url = {http://geodesic.mathdoc.fr/item/JRAM_1965__218_150670/}
}
John Boris Miller. Mübius Transforms of Reynolds Operators.. Journal für die reine und angewandte Mathematik, Tome 218 (1965), pp. 6-16. http://geodesic.mathdoc.fr/item/JRAM_1965__218_150670/